# SDR DL767020502

- Difficulty date: May 4, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N113DA
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 59,816 hours, 28,164 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066223
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

EICAS MSG INFLT - RT RECIR FAN, ALONG WITH INOP LIGHT IN RT RECIR FAN SWITCH.  REPLACED RT RECIRC FAN, OP CKS GOOD.
